Product Description: Fast Effective Pain Relief. Gentle on Stomach.
Details: Panadol ActiFast Tablets is a new generation pain reliever containing 500 mg paracetamol and 173 mg sodium in each tablet which is absorbed twice as fast as regular paracetamol. Panadol ActiFast provides fast, effective relief of pain associated with headaches including migraine, muscular aches and pains, joint pain, period pain, toothaches and sore throat.
Benefits: It relieves pain and fever more quicker than regular paracetamol. Gentle on stomach.
Instructions for use: Please refer to the product label or seek the advice of healthcare professional.
Dosage Form: Tablet
Contains: Paracetamol
Pack Contains: 20 tabs
Therapeutic Use: Fever (Click to See Similar Products)